# SDR AALA991507

- Difficulty date: October 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80052
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 460
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: CPN405663
- Condition: Corroded
- Location: Frames 29-33
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION BEYOND LIMITS.  REMOVED AND REPLACED BEAM PER SRM 51-72-10-0.  TST:  31,677 HOURS.  CYCLES: 12,770.  (X)
